# SDR AALA202411256517

- Difficulty date: November 13, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10564
- Aircraft time: 12,603 hours, 3,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80087000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 37ABC EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE UNDER RACEWAY COVER AND REPLACED THE WIRE HARNESS PER AMM 33-51-08.
